Ginibre-type point processes and their asymptotic behavior. (English) Zbl 1319.60102

Summary: We introduce Ginibre-type point processes as determinantal point processes associated with the eigenspaces corresponding to the so-called Landau levels. The Ginibre point process, originally defined as the limiting point process of eigenvalues of the Ginibre complex Gaussian random matrix, can be understood as a special case of Ginibre-type point processes. For these point processes, we investigate the asymptotic behavior of the variance of the number of points inside a growing disk. We also investigate the asymptotic behavior of the conditional expectation of the number of points inside an annulus given that there are no points inside another annulus.


60G55 Point processes (e.g., Poisson, Cox, Hawkes processes)
60F05 Central limit and other weak theorems
46E22 Hilbert spaces with reproducing kernels (= (proper) functional Hilbert spaces, including de Branges-Rovnyak and other structured spaces)
Full Text: DOI Euclid


[1] V. Bargmann, On a Hilbert space of analytic functions and an associated integral transform, Comm. Pure. Appl. Math., 14 (1961), 187-214. · Zbl 0107.09102
[2] G. Chistyakov, Yu. Lyubarskii and L. Pastur, On completeness of random exponentials in the Bargmann-Fock space, J. Math. Phys., 42 (2001), 3754-3768. · Zbl 1009.42005
[3] O. Costin and J. L. Lebowitz, Gaussian fluctuation in random matrices, Phys. Rev. Lett., 75 (1995), 69-72.
[4] J.-D. Deuschel and D. W. Stroock, Large Deviations, Pure. Appl. math., 137 , Academic Press, Boston, 1989.
[5] J. Ginibre, Statistical ensembles of complex, quaternion, and real matrices, J. Math. Phys., 6 (1965), 440-449. · Zbl 0127.39304
[6] A. Haimi and H. Hedenmalm, The polyanalytic Ginibre ensembles, J. Stat. Phys., 153 (2013), 10-47. · Zbl 1278.82068
[7] J. B. Hough, Large deviations for the zero set of an analytic function with diffusing coefficients..
[8] J. B. Hough, M. Krishnapur, Y. Peres and B. Virág, Determinantal processes and independence, Probab. Surv., 3 (2006), 206-229. · Zbl 1189.60101
[9] T. Hupfer, M. Leschke and S. Warzel, Upper bounds on the density of states of single Landau levels broadened by Gaussian random potentials, J. Math. Phys., 42 (2001), 5626-5641. · Zbl 1061.82505
[10] B. Jancovici, J. L. Lebowitz and G. Manificat, Large charge fluctuations in classical Coulomb systems, J. Statist. Phys., 72 (1993), 773-787. · Zbl 1101.82307
[11] M. Krishnapur, Overcrowding estimates for zeroes of planar and hyperbolic Gaussian analytic functions, J. Stat. Phys., 124 (2006), 1399-1423. · Zbl 1120.82007
[12] N. N. Lebedev, Special Functions and Their Applications, Dover Publications, Inc., New York, 1972. · Zbl 0271.33001
[13] A. Nishry, Asymptotics of the hole probability for zeros of random entire functions, Int. Math. Res. Not. IMRN., 2010 , no.,15 (2010), 2925-2946. · Zbl 1204.60043
[14] H. Osada and T. Shirai, Variance of the linear statistics of the Ginibre random point field, RIMS Kôkyûroku Bessatsu, B6 (2008), 193-200. · Zbl 1143.62056
[15] Y. Peres and B. Virág, Zeros of the i.i.d. Gaussian power series: a conformally invariant determinantal process, Acta Math., 194 (2005), 1-35. · Zbl 1099.60037
[16] N. Rohringer, J. Burgdörfer and N. Macris, Bargmann representation for Landau levels in two dimensions, J. Phys. A, 36 (2003), 4173-4190. · Zbl 1060.82005
[17] T. Shirai, Large deviations for the fermion point process associated with the exponential kernel, J. Stat. Phys., 123 (2006), 615-629. · Zbl 1110.60051
[18] T. Shirai, Limit theorems for random analytic functions and their zeros, RIMS Kôkyûroku Bessatsu, B34 (2012), 335-359. · Zbl 1276.60040
[19] T. Shirai and Y. Takahashi, Random point fields associated with certain Fredholm determinants. I: Fermion, Poisson and boson point processes, J. Funct. Anal., 205 (2003), 414-463. · Zbl 1051.60052
[20] M. Sodin and B. Tsirelson, Random complex zeroes. III. Decay of the hole probability, Israel J. Math., 147 (2005), 371-379. · Zbl 1130.60308
[21] A. Soshnikov, Determinantal random point fields, Russian Math. Surveys, 55 (2000), 923-975. · Zbl 0991.60038
[22] A. Soshnikov, Gaussian limit for determinantal random point fields, Ann. Probab., 30 (2002), 171-187. · Zbl 1033.60063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.